RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dragovich, Vladimir Il'ich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 18
Presentations: 10

Number of views:
This page:686
Abstract pages:2732
Full texts:698
References:362
E-mail:

http://www.mathnet.ru/eng/person20764
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/361289

Publications in Math-Net.Ru
2019
1. Anani Komla Adabrah, Vladimir Dragović, Milena Radnović, “Periodic Billiards Within Conics in the Minkowski Plane and Akhiezer Polynomials”, Regul. Chaotic Dyn., 24:5 (2019),  464–501  mathnet  mathscinet  isi  scopus
2. Vladimir Dragović, Milena Radnović, “Caustics of Poncelet Polygons and Classical Extremal Polynomials”, Regul. Chaotic Dyn., 24:1 (2019),  1–35  mathnet  isi  scopus
2018
3. V. M. Buchstaber, V. I. Dragovich, “Two-Valued Groups, Kummer Varieties, and Integrable Billiards”, Arnold Math. J., 4:1 (2018),  27–57  mathnet  mathscinet  scopus
2017
4. Vladimir Dragovich, Katarina Kukić, “Discriminantly separable polynomials and the generalized Kowalevski top”, Theor. Appl. Mech., 44:2 (2017),  229–236  mathnet  isi
2015
5. V. Dragović, M. Radnović, “Topological invariants for elliptical billiards and geodesics on ellipsoids in the Minkowski space”, Fundam. Prikl. Mat., 20:2 (2015),  51–64  mathnet  mathscinet  elib; J. Math. Sci., 223:6 (2017), 686–694
6. B. Gajić, V. Dragović, B. Jovanović, “On the completeness of the Manakov integrals”, Fundam. Prikl. Mat., 20:2 (2015),  35–49  mathnet  mathscinet  elib; J. Math. Sci., 223:6 (2017), 675–685
7. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Note on Free Symmetric Rigid Body Motion”, Regul. Chaotic Dyn., 20:3 (2015),  293–308  mathnet  mathscinet  zmath
8. V. I. Dragović, M. Radnović, “Pseudo-integrable billiards and double reflection nets”, Uspekhi Mat. Nauk, 70:1(421) (2015),  3–34  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:1 (2015), 1–31  isi  scopus
2014
9. Vladimir Dragović, Borislav Gajić, “Four-Dimensional Generalization of the Grioli Precession”, Regul. Chaotic Dyn., 19:6 (2014),  656–662  mathnet  mathscinet  zmath  isi
10. Vladimir Dragović, Katarina Kukić, “Systems of Kowalevski Type and Discriminantly Separable Polynomials”, Regul. Chaotic Dyn., 19:2 (2014),  162–184  mathnet  mathscinet  zmath  isi  scopus
11. Vladimir Dragović, Katarina Kukić, “The Sokolov case, integrable Kirchhoff elasticae, and genus 2 theta functions via discriminantly separable polynomials”, Tr. Mat. Inst. Steklova, 286 (2014),  246–261  mathnet  elib; Proc. Steklov Inst. Math., 286 (2014), 224–239  isi  elib  scopus
2012
12. Vladimir Dragović, Borislav Gajić, “On the Cases of Kirchhoff and Chaplygin of the Kirchhoff Equations”, Regul. Chaotic Dyn., 17:5 (2012),  431–438  mathnet  mathscinet  zmath
2011
13. Vladimir Dragović, Katarina Kukić, “New Examples of Systems of the Kowalevski Type”, Regul. Chaotic Dyn., 16:5 (2011),  484–495  mathnet  mathscinet  zmath
2010
14. V. Dragović, M. Radnović, “Integrable billiards and quadrics”, Uspekhi Mat. Nauk, 65:2(392) (2010),  133–194  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:2 (2010), 319–379  isi  elib  scopus
2003
15. V. Dragović, B. Gajić, “The Wagner Curvature Tenzor in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 8:1 (2003),  105–123  mathnet  mathscinet  zmath
1997
16. V. I. Dragovich, “Solutions of the Yang Equation and Algebraic Curves of Genus $>1$”, Funktsional. Anal. i Prilozhen., 31:2 (1997),  70–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:2 (1997), 129–131  isi
1993
17. V. I. Dragovich, “Solutions of the Yang equation with rational irreducible spectral curves”, Izv. RAN. Ser. Mat., 57:1 (1993),  59–75  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 42:1 (1994), 51–65  isi
1992
18. V. I. Dragovich, “Solutions of the Yang equation with rational spectral curve”, Algebra i Analiz, 4:5 (1992),  104–116  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:5 (1993), 921–931
19. V. I. Dragovich, “Baxter reduction of rational solutions to the Yang equation”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 5,  84–86  mathnet  mathscinet  zmath

2009
20. V. Dragović, M. Radnović, “Bifurcations of Liouville tori in elliptical billiards”, Regul. Chaotic Dyn., 14:4-5 (2009),  479–494  mathnet  mathscinet  zmath
21. V. Dragović, B. Gajić, “Elliptic curves and a new construction of integrable systems”, Regul. Chaotic Dyn., 14:4-5 (2009),  466–478  mathnet  mathscinet  zmath
2008
22. V. Dragović, B. Gajić, “Hirota–Kimura Type Discretization of the Classical Nonholonomic Suslov Problem”, Regul. Chaotic Dyn., 13:4 (2008),  250–256  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Dynamics of extremal polynomials and Painleve VI equations
V. I. Dragovich
International conference "Classical mechanics, dynamical systems and mathematical physics" on the occasion of Academician Valery V. Kozlov's 70th birthday
January 22, 2020 16:50
2. Integrable billiards, extremal polynomials, and Painleve equations
V. I. Dragovich
International conference "Topology and Physics" dedicated to the 80th birthday of S P Novikov
September 6, 2018 17:05
3. Ellipsoidal Billiards and Chebyshev-type polynomials
V. I. Dragović
Dynamical systems and differential equations
September 4, 2018 18:30
4. Billiards within quadrics and Chebyshev type polynomials
V. I. Dragovich
Seminar on analytic theory of differential equations
May 30, 2018 14:00
5. Billiards within quadrics and Chebyshev type polynomials
Vladimir Dragović
International conference "Algebraic Topology, Combinatorics, and Mathematical Physics" on occasion of Victor Buchstaber's 75th birthday
May 24, 2018 15:00   
6. Pencils of conics and cubics and the Kovalevskaya Top. Lecture 2
V. I. Dragovich
3-rd Summer School on Geometric Methods in Mathematical Physics
June 28, 2013 16:00   
7. Pencils of conics and cubics and the Kovalevskaya Top. Lecture 1
V. I. Dragovich
3-rd Summer School on Geometric Methods in Mathematical Physics
June 27, 2013 14:30   
8. The Sokolov system and integrable Kirchhoff elasticae via discriminantly separable polynomials and Buchstaber's two-valued groups
Vladimir Dragović
International conference "Algebraic Topology and Abelian Functions" in honour of Victor Buchstaber on occasion of his 70th birthday
June 22, 2013 15:00   
9. Billiards and quadrics, Poncelet porisms and Kowalevski top
V. I. Dragovich
Combinatorics of Vassiliev invariants
May 17, 2012 17:00
10. Integrable lattice geometry and pencils of quadrics
V. I. Dragovich
International conference "Geometrical Methods in Mathematical Physics"
December 15, 2011 11:05   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020